Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itchy rashes and bumps on face, swollen eyelids, fever, itchy neck. Taking antibiotics. Cause?

Hi, a couple months ago i experienced a bad rash on my face. I had really tiny white bumps all over my face which was itchy and unable to come off, it felt like sandpaper. My skin was dry and itchy, and my whole face was swollen up my eyelids were also very puffy. I also had a high fever . It began by my neck being itchy then the very next day it spread very quickly all over my face. I went to the doctor and they announced it as strep throat but when the test result came back, it was not strep throat. However, the doctor prescribed me antibiotics and the rash went away . But i still do not know what the infection was or the cause of it ...
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi itchy rashes and bumps on the face is called irritant dermatitis it can be due to food allergy or any cosmetic allergy.whatever reason can be it can treated with atarax 25 mg at night.antibiotic twice daily and application of emolene ointment alone in the morning and mixed with flucort cream at night can cure the condition
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor